# SDR 08FDEA01580

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A5517701800051
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 334 AT IS DELAMINATED AS MARKED.  REPAIRED PANEL 334AT BY REMOVING THE BRUSH SEAL; CONDUCTIVE PLATE & OUTER SKIN DAMAGE IAW SRM 55-13-13 & 51-77-10.   APPLIED FIBERGLASS OVERLAY REPAIR TO THE OUTER SKIN; FABBED & BONDED NEW CONDUCTIVE PLATE & WASHERS IAW SRM 55-13-13. PAINTED PANEL IAW SRM 51-75-10. THE BRUSH SEAL REINSTALLED.
